Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 77, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 77, Number 6 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 77, Number 6 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF Free Access     Request Permissions
Finite simple groups of low 2-rank and the families $G_{2} ( q ),D_{4}^{2} ( q ),q$ odd
Daniel Gorenstein and Koichiro Harada.
Bull. Amer. Math. Soc. 77 (1971), 829-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306301
Ergodic theory and the geodesic flow on surfaces of constant negative curvature
Eberhard Hopf.
Bull. Amer. Math. Soc. 77 (1971), 863-877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284564
Some new results in the Kolmogorov-Sinai theory of entropy and ergodic theory
Donald S. Ornstein.
Bull. Amer. Math. Soc. 77 (1971), 878-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288233
The functional-differential equation $y’( x ) = ay( 𝜆x ) + by( x )$
Tosio Kate and J. B. McLeod.
Bull. Amer. Math. Soc. 77 (1971), 891-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283338
Causally oriented manifolds and groups
Irving Segal.
Bull. Amer. Math. Soc. 77 (1971), 958-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334113
Orders in semilocal rings
Carl Faith.
Bull. Amer. Math. Soc. 77 (1971), 960-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283019
Fourier transforms of the beurling classes $\mathfrak{D}_{𝜔},𝜖’_{𝜔}$
C. A. Berenstein and M. A. Dostal.
Bull. Amer. Math. Soc. 77 (1971), 963-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288572
Bessel potentials. Inclusion relations among classes of exceptional sets
David R. Adams and Norman G. Meyers.
Bull. Amer. Math. Soc. 77 (1971), 968-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284607
Pfister forms and $K$-theory of fields
Richard Elman and T. Y. Lam.
Bull. Amer. Math. Soc. 77 (1971), 971-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283004
Convenient categories of topological algebras
Eduardo J. Dubuc and Horacio Porta.
Bull. Amer. Math. Soc. 77 (1971), 975-979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295079
An extension of Khintchine’s estimate for large deviations to a class of Markov chains converging to a singular diffusion
H. Brezis, W. Rosenkrantz and B. Singer.
Bull. Amer. Math. Soc. 77 (1971), 980-982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288855
Primitive subalgebras of exceptional Lie algebras
Martin Golubitsky and Bruce Rothschild.
Bull. Amer. Math. Soc. 77 (1971), 983-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289589
Invariants for semifree $S^{1}$-actions
Katsuo Kawakubo.
Bull. Amer. Math. Soc. 77 (1971), 987-991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292108
Automorphisms of a free associative algebra of rank 2
Anastasia Czerniakiewicz.
Bull. Amer. Math. Soc. 77 (1971), 992-994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285568
On the existence of specified cycles in complementary graphs
Gary Chartrand and Seymour Schuster.
Bull. Amer. Math. Soc. 77 (1971), 995-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289336
On the existence of a control measure for strongly bounded vector measures
James K. Brooks.
Bull. Amer. Math. Soc. 77 (1971), 999-1001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286971
Condition $( C )$ and geodesics on Sobolev manifolds
Halldór I. Elíasson.
Bull. Amer. Math. Soc. 77 (1971), 1002-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286140
Localization and completion in homotopy theory
A. K. Bousfield and D. M. Kan.
Bull. Amer. Math. Soc. 77 (1971), 1006-1010
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296935
Abstract wave equations with finite velocity of propagation
Stephen Berman.
Bull. Amer. Math. Soc. 77 (1971), 1011-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312098
An exact sequence involving the Chern character
Albert T. Lundell.
Bull. Amer. Math. Soc. 77 (1971), 1014-1017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286128
An existence theorem for ordinary differential equations in Banach spaces
Shui-Nee Chow and J.D. Schuur.
Bull. Amer. Math. Soc. 77 (1971), 1018-1020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287127
Weighted approximation of continuous functions
João B. Prolla.
Bull. Amer. Math. Soc. 77 (1971), 1021-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290014
$PL$ characteristic classes and cobordism
G. Brumfiel, I. Madsen and R. J. Milgram.
Bull. Amer. Math. Soc. 77 (1971), 1025-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288772
Kreiss’ mixed problems with nonzero initial data
Jeffrey Rauch.
Bull. Amer. Math. Soc. 77 (1971), 1031-1033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284710
The interpolatory background of the Euler-MacLaurin quadrature formula
I. J. Schoenberg and A. Sharma.
Bull. Amer. Math. Soc. 77 (1971), 1034-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287239
On equidistant cubic spline interpolation
I. J. Schoenberg.
Bull. Amer. Math. Soc. 77 (1971), 1039-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282106
Curvature and complex analysis
R. E. Greene and H. Wu.
Bull. Amer. Math. Soc. 77 (1971), 1045-1049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283240
On conjugate powers in eighth-groups
Seymour Lipschutz.
Bull. Amer. Math. Soc. 77 (1971), 1050-1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296142
The square of every nonseparable graph is Hamiltonian
Herbert Fleischner.
Bull. Amer. Math. Soc. 77 (1971), 1052-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284364
Some orders of infinite lattice type
Klaus W. Roggenkamp.
Bull. Amer. Math. Soc. 77 (1971), 1055-1056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286819
The cardinality of first countable spaces
Prabir Roy.
Bull. Amer. Math. Soc. 77 (1971), 1057-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290332
Homotopy types of some $PL$ complexes
Tadatoshi Akiba.
Bull. Amer. Math. Soc. 77 (1971), 1060-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326747
Representation theory for division algebras over local fields (tamely ramified case)
Roger Howe.
Bull. Amer. Math. Soc. 77 (1971), 1063-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286939
Existence of polynomial identities in $A ⊗_{F} B$
Amitai Regev.
Bull. Amer. Math. Soc. 77 (1971), 1067-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284468
A structure theorem for complete noncompact hypersurfaces of nonnegative curvature
H. Wu.
Bull. Amer. Math. Soc. 77 (1971), 1070-1071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284959
$BSJ$ does not map correctly into $BSF$ $MOD$ 2
Robert Clough and James Stasheff.
Bull. Amer. Math. Soc. 77 (1971), 1072-1074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 285008
Lefschetz formula and Morse inequalities
Everett Pitcher.
Bull. Amer. Math. Soc. 77 (1971), 1075-1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300300
Minimality in families of solutions of $Δu = Pu$ on Riemannian manifolds
Kwang-nan Chow.
Bull. Amer. Math. Soc. 77 (1971), 1079-1081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287479
Dissipative periodic processes
J. E. Billotti and J. P. Lasalle.
Bull. Amer. Math. Soc. 77 (1971), 1082-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284682
A note on Mackey’s imprimitivity theorem
Peter R. Mueller-Roemer.
Bull. Amer. Math. Soc. 77 (1971), 1089-1090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289719
Extension of positive holomorphic line bundles
Bernard Shiffman.
Bull. Amer. Math. Soc. 77 (1971), 1091-1093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289806
Some fundamental theorems in cohomology theory of topological transformation groups
Wu-yi Hsiang.
Bull. Amer. Math. Soc. 77 (1971), 1094-1098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309139
On $Γ$-structures
M. G. Barratt.
Bull. Amer. Math. Soc. 77 (1971), 1099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307232
Variational problems within the class of solutions of a partial differential equation
Robert Delver.
Bull. Amer. Math. Soc. 77 (1971), 1100-1105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284902
Deformations of normal vector fields and the generalized Minkowski problem
Herman Gluck.
Bull. Amer. Math. Soc. 77 (1971), 1106-1110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284955
On Haefliger’s classifying space. I
John N. Mather.
Bull. Amer. Math. Soc. 77 (1971), 1111-1115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283817
On extensions of fundamental groups of surfaces and related groups
Heiner Zieschang.
Bull. Amer. Math. Soc. 77 (1971), 1116-1119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286891
Erratum, Volume 76
Bull. Amer. Math. Soc. 77 (1971), 1120
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 77
Bull. Amer. Math. Soc. 77 (1971), 1120
More Information
Full-text PDF Free Access     Request Permissions
Addendum to finite dimensional $H$-spaces
Morton Curtis.
Bull. Amer. Math. Soc. 77 (1971), 1120
More Information
Full-text PDF Free Access     Request Permissions
Bylaws of the American Mathematical Society
Bull. Amer. Math. Soc. 77 (1971), 1121-1129
More Information
Full-text PDF Free Access     Request Permissions
Endowment fund and prize funds
Bull. Amer. Math. Soc. 77 (1971), 1130-1135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566616
Officers and lecturers of the Society
Bull. Amer. Math. Soc. 77 (1971), 1136-1137
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 77
Bull. Amer. Math. Soc. 77 (1971), 1138-1146
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Equations in Linear Spaces, by D. Przeworska-Rolewicz and S. Rolewicz.
Theory of Generalized Spectral Operators, by Ion Colojoara and Ciprian Foiaş.
Analyse harmonique des operateurs de l'espace de Hilbert, by Bela Sz.-Nagy and Ciprian Foiaş.
Introduction to the Theory of Linear Nonselfadjoint Operators, by I. C. Goh′berg and M. G. Kreĭn.
Reviewer: Ronald Douglas
Bull. Amer. Math. Soc. 77 (1971), 938-943
Review information
Full-text PDF Free Access
Introduction to analytic number theory, by K. Chandrasekharan.
Arithmetic functions, by K. Chandrasekharan.
Multiplicative number theory, by Harold Davenport.
Sequences, by H. Halberstam and K. F. Roth.
Reviewer: H. M. Stark
Bull. Amer. Math. Soc. 77 (1971), 943-957
Review information
Full-text PDF Free Access